# SDR FDEA201807201809

- Difficulty date: July 20, 2018
- Submitted: July 24, 2018
- Operation: Air carrier
- Aircraft: N594FE
- Make and model: Doug MD-11F
- Aircraft serial: 48552
- Aircraft time: 81,531 hours, 16,445 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Frame
- Part number: ARB71701
- Condition: Corroded
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MLG 'A' FRAME HAS RUST BY TOP AFT MOUNT BOLT REMOVED AND REPLACED PER DWG.
